MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient felt instability with knee.Surgeon revised with a different insert option.Felt stable on table.Patient status/ outcome / consequences: yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? knee instability, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.If yes, describe: knee instability is the patient part of a clinical study: unknown.(b)(4) device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst: true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that there were no surgical delays or allegations against the attune shim sz3 8mm.There was also no instability related to polyethylene wear and no reported malposition of components that led to instability.It also states that there were no undersized components on the primary surgery and primary resections were not excessive and to normal limits.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient felt instability with knee.Surgeon revised with a different insert option.Felt stable on table.The product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).The photo/x-ray investigation revealed nothing indicative of a device nonconformance.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the observed condition of the attune ps rp insrt sz4 6mm would not contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE PS RP INSRT SZ4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18359949
Report Number1818910-2023-25640
Device Sequence Number12705474
Product Code NJL
UDI-Device Identifier10603295052296
UDI-Public10603295052296
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151650406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/20/2023
01/26/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/03/2024
01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale